Simple Search:

The description of dendriform algebra structures on two-dimensional complex space


Citation

M. Rikhsiboev, Ikrom and Sattarovich, Rakhimov Isamiddin and Basri, Witriany (2010) The description of dendriform algebra structures on two-dimensional complex space. Journal of Algebra, Number Theory: Advances and Applications, 4 (1). pp. 1-18. ISSN 0975-1548

Abstract / Synopsis

In this paper, we classify all dendriform algebra structures on two-dimensional complex space. We distinguish twelve isomorphism classes (one parametric family and eleven concrete) of two-dimensional complex dendriform algebras, and show that they exhaust all possible cases.


Download File

[img]
Preview
PDF (Abstract)
The description of dendriform algebra structures on two.pdf

Download (82kB) | Preview

Additional Metadata

Item Type: Article
Subject: Algebra
Subject: Isomorphisms (Mathematics)
Divisions: Faculty of Science
Publisher: Scientific Advances Publisher
Keywords: Dendriform algebra; Isomorphism; Nilpotency
Depositing User: Najwani Amir Sariffudin
Date Deposited: 18 Sep 2012 03:43
Last Modified: 22 Oct 2015 00:05
URI: http://psasir.upm.edu.my/id/eprint/17045
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item